Geez Louise, seems like LOTS of my friends on Facebook have been on a variety of SSRI's....everything from Paxil to Effexor to Wellbutrin to you name it.
It's good to know it's not just me who gets the zaps!
Last night I felt positively sick, so I broke down and took a quarter of a pill. Since the half life of Cymbalta is 36 hours, going 1/2 pill every other day might give me a very sick 12 hour window every other day. So I'm going to do what I did when I came off Paxil and just take a 1/4 dose about every 30 hours instead. That should keep me from feeling too, too horrible, and I'll be taking in the same amount of drug every couple days. Then hopefully I can just step all the way off sometime next week or until I run out of medicine, whichever comes first.
I like my friend Alison's advice...when you get a zap, pretend you're a superhero! LOL
That's all I've got for today. No deep thoughts, I'm afraid.
Oh, I did start rereading James Michener's Hawaii last night. I'd forgotten the first part is basically about how the islands were formed. Not the most attention-grabbing opener, I will say that. Then again, I was having trouble reading the words ... no amount of squinting was helping.